# SDR DALA2016030901772

- Difficulty date: March 8, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 32,380 hours, 21,737 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Damaged
- Location: Bs 708
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX FUEL TANK UPPER SKIN BS 708, RBL 50: 2 FASTENERS HOLES ELONGATED. REPAIRED CENTER WING BOX FUEL TANK UPPER SKIN AT BS 708, RBL 50, 2 FASTENER HOLES IAW PRI 540750-14, REV 0, PRI 540753-14, REV 0- REV 2 AND ER/A 540753-14, REV ORIGINAL ASSOCIATED ER/A 14-540753 ADDED FOR AC 9553.
